# SDR USAA010682

- Difficulty date: June 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Part time: 54,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .125 INCH, STATION 1380 AT L14L.  CUT OUT CRACK, INSTALLED FILLER AND DOUBLER PER SRM 53-01 FIG 2 SHT 3.  (M)
